MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #3/0 ETH V-4; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MICRO QA+ #3/0 ETH V-4; SCREW, FIXATION, BONE
Catalog Number 212865
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported from the affiliate in japan that during an unknown surgery performed on (b)(6) 2023.The micro qa+ #3/0 eth v-4 device came off when pressure was applied.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.Investigation summary the product was returned to mitek for evaluation.Mitek then conducted visual inspection and functional test of device received.The complaint device was returned and evaluated upon visual inspection, it was observed that the anchor was returned detached from the inserter, the anchor was reviewed, and no structural anomalies were detected.The inserter was in a normal shape as well as the shaft.The sleeve was in its full open position which means that the anchor was released.The suture has partially impregnated of foreign matter, presumably biological.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.The possible root cause for the reported condition can be attributed to procedural variables, such handling of the device or product interaction during procedure; the sleeve could have slipped unintentionally and consequently caused the anchor to release., however this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MICRO QA+ #3/0 ETH V-4
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17913973
Report Number1221934-2023-03685
Device Sequence Number7526061
Product Code HWC
UDI-Device Identifier10886705002528
UDI-Public10886705002528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212865
Device Lot Number116L573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/14/2023
11/29/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/17/2023
12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown